# SDR AALA2019061879003

- Difficulty date: June 15, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N301PA
- Make and model: Boeing 737823
- Aircraft serial: 31255
- Aircraft time: 7,982 hours, 3,173 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Outlet
- Condition: Burned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT FLIGHT ATTENDANTS REPORTED A BURNING, ELECTRICAL SMELL BETWEEN ROWS 6 AND 13. SMELL LASTED A FEW MINUTES THEN DISSAPATED. MAINTENANCE ACCOMPLISHED ODOR CARD 05-96-70 AND FOUND A FEW BAD POWER PORTS. MAINTENANCE ALSO REPLACED BAD POWER PORTS. NO SMELLS NOTED.
